# SDR AALA981637

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN VERTICLE STIFFENER FS 1183, RBL 38 WL 239 OUTBOARD SIDE OF STIFFENER.  INSTALLED REPAIR DOUBLER PER BOEING S/B 727-53-0192 AND BOEING DRAWING NR 65C34406.  (M)
